# SDR ASOA201611076128

- Difficulty date: November 7, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 33,962 hours, 24,135 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: SH670323647
- Condition: Corroded
- Location: Bs 295-310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TCAS ANTENNA DOUBLER CORRODED AT STRINGER 27L BETWEEN BS 295-310.  REMOVED AND REPLACED DOUBLER IAW SRM 51-40-001-001-A01 AND 51-42-06-001-001-A01.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.
